Chaotic synchronization of Chua’s circuits with nonlinear control
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (9): 5985-5989    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Chaotic synchronization of Chua’s circuits with nonlinear control
Fu Shi-Hui, Pei Li-Jun
Department of Mathematics,Zhengzhou University,Zhengzhou 450001,China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn